# SDR C2XA04IA139

- Difficulty date: November 6, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N12900
- Make and model: Emb EMB-145LR
- Aircraft serial: 145511
- Aircraft time: 7,231 hours, 5,625 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Holder
- Part number: 12315660401
- Condition: Shorted
- Location: Cockpit Map
- Part time: 4,493 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BRO - FLIGHT 2572, DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE FIRST OFFICER'S CHART HOLDER LIGHT STARTED SMOKING WITH AN ELECTRICAL SHORT.  MAINTENANCE DEACTIVATED THE CHART HOLDER LIGHT AND PLACED IT ON MEL 33-10-00 CONTROL 051512 CATEGORY-C AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED CHART HOLDER, REMOVED THE MEL AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
